Homotopy techniques in linear programming

Nazareth, J.L. (1986). Homotopy techniques in linear programming. Algorithmica 1 (1) 529-535. 10.1007/BF01840461.

Full text not available from this repository.


In this note, we consider the solution of a linear program, using suitably adapted homotopy techniques of nonlinear programming and equation solving that move through the interior of the polytope of feasible solutions. The homotopy is defined by means of a quadratic regularizing term in an appropriate metric. We also briefly discuss algorithmic implications and connections with the affine variant of Karmarkar's method.

Item Type: Article
Uncontrolled Keywords: Homotopy; Interior point methods; Karmarkar's method; Linear programming; Nonlinear programming; Path-following; Quadratic regularization
Research Programs: System and Decision Sciences - Core (SDS)
Bibliographic Reference: Algorithmica; 1(1-4):529-535 [1986]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 01:56
Last Modified: 27 Aug 2021 17:35
URI: https://pure.iiasa.ac.at/2750

Actions (login required)

View Item View Item